Hello everyone! My fiance is having trouble when we are intimate. He can get an erection but it's hard to keep it that way and sometimes he goes flaccid. He told me his psychiatrist has him on a lethal dose of Seroquel. Even when he tries to self soothe he can't reach orgasm. Please help! Sorry if any of you find this inappropriate or offensive. I just really want to help my fiance out.
Hi, d! This side effect has been reported very rarely, but from the literature:
"Sexual dysfunction: Your sex drive may completely diminish while taking Seroquel. Side effects such as erectile dysfunction and inability to orgasm have been reported. If you experience reductions in libido, just know that this effect is likely a result of the drug."
This should be reported to his prescribing doctor as a dosage adjustment may be needed or a switch to a different medication.
Also, a complete physical exam should be performed to rule out any underlying medical condition.
Best regards, Wildcat
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2018 • 11 answers
Updated 23 Sep 2016 • 1 answer
Updated 16 May 2017 • 1 answer
Updated 1 Aug 2018 • 2 answers
Updated 8 days ago • 1 answer